# SDR CA120703006

- Difficulty date: June 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33110
- Condition: Flamed Out
- Location: Right
- Part time: 17,097 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INITIAL DESENT THE RT ENGINE FAILED,  THE ENGINE WAS SECURED AND ACFT LANDED ON 1 ENGINE WITHOUT INCIDENT.  OIL FILTER WAS PULLED AND FOUND METAL IN THE OIL. ENGINE REPLACED.  WE ARE AWAITING THE TEARDOWN REPORT FROM THE ENGINE O/H FACILITY.
